•  
  •  
 

Scientific Bulletin of Namangan State University

Abstract

The article discusses the use of mathematical methods in solving economic problems, the implementation of numerical analysis, the optimal solution to the problem.

First Page

370

Last Page

374

References

1. Keyran L. F. Obrazovatelnie metodi v uchebnom protsesse.- M.:Logos, 2003 2. Xabib R.A. U^uvchilarning matematik tafakkurini shakllantirish. T.: Uk,ituvchi, 2001 3. A.A. Abdullayev. On the uniqueness of one boundary value problem for the elliptico-hyperbolic equation of the second kind. Scientific Bulletin of Namangan State University 1 (8), 3-9 (2019) 4. Islomov B.I, Abdullayev A.A. On a problem for an elliptic type equation of the second kind with a conormal and integral condition \\ Journal NANOSYSTEMS: PHYSICS, CHEMISTRY, MATHEMATICS, 2018, 9 (3), P. 307-318 DOI 10.17586/22208054201893307318 5. Salaxitdinov M.S., Abdullayev A.A. Nelokalnaya krayevaya zadacha dlya uravneniya smeshannogo tipa vtorogo roda.//DAN RUz. 2013. №1. S. 3-5. 6. N. K. Mamadaliyev, A. A. Abdullayev O razreshimosti zadachi Puankare-Trikomi dlya uravneniya smeshannogo tipa vtorogo roda // YENsnik Natsionalnogo textchnogo utversitetu "XP1". Ser1ya: 1nformatika ta modelyuvannya,- 2013. - №19. - S. 81-86. http://nbuv.gov.ua/UIRN/vcpiim 2013 19 11 7. M.S. Salaxitdinov, A.A. Abdullayev O yedinstvennosti resheniya zadachi dlya odnogo uravneniya tretego poryadka smeshannogo tipa vtorogo roda// Lokladi Adigskoy (Cherkesskoy) Mejdunarodnoy Akademii Nauk ISSN: 1726-9946 T: 13 №: 2, 2011g. S. 9-11 8. A.A. Abdullayev, N. M. Safarbayeva Ob odnoy krayevoy zadache dlya uravneniya smeshannogo tipa vtorogo roda Vestnik NTU "XPI". Seriya: Informatika i modelirovaniye. - Xarkov: NTU "XPI", 2018. - № 42 (1318). - S. 5-11. http://repository.kpi.kharkov.ua/handle/KhPI-Press/40627 9. A. A. Abdullayev O yedinstvennosti resheniya zadachi tipa Franklya dlya uravneniya elliptiko - giperbolicheskogo tipa vtorogo roda. Vestnik NTU "XPI". Seriya: Informatika i modelirovaniye. - Xarkov: NTU "XPI". - 2019. - № 13 (1338). -S. 5 - 12. 10. A. A. Abdullayev On uniqueness of a boundary value problem for an equation of elliptichvperbolic type of the second kind. Bulletin of the Institute of Mathematics 5, 30- 358. 11. A.A. Abdullayev, T.G. Ergashev. Zadacha Puankare-Trikomi dlya uravneniya smeshannogo elliptiko-giperbolicheskogo tipa vtorogo roda. Vestnik Tomskogo gosudarstvennogo universiteta. Matematika i mexanika. 2020. № 65. S. 5-21. DOI 10.17223/19988621/65/1

Erratum

???????

Included in

Education Commons

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.